zbMATH — the first resource for mathematics

A further note on a theorem on the difference of the generalized inverses of two nonnegative definite matrices. (English) Zbl 0696.62268
Summary: D. K. W. Andrews and P. C. B. Phillips [ibid. 15, 2973-2975 (1986)] gave a simplified proof for the result that established the nonnegative definiteness of the difference of the Moore-Penrose inverses of two nonnegative definite matrices. The purpose of this paper is to offer a simple proof for a generalization of this result.

62J05 Linear regression; mixed models
15A09 Theory of matrix inversion and generalized inverses
Full Text: DOI
[1] DOI: 10.1137/0117041 · Zbl 0265.15002 · doi:10.1137/0117041
[2] DOI: 10.1080/03610928608829289 · Zbl 0616.15005 · doi:10.1080/03610928608829289
[3] Baksalary J. K., Journal of Statistical Planning and Inference 158 (1988)
[4] Baksalary J. K., Linear Algebra and Its Applications 158 (1988)
[5] DOI: 10.1080/03081087808817240 · Zbl 0408.15015 · doi:10.1080/03081087808817240
[6] DOI: 10.1080/03610927708827471 · Zbl 0365.15003 · doi:10.1080/03610927708827471
[7] DOI: 10.1016/0024-3795(85)90043-6 · Zbl 0578.15019 · doi:10.1016/0024-3795(85)90043-6
[8] Styan G. P. H., Proceedings of the First International Tampere Seminar on Linear Statistical Models and their Applications pp 37– (1985)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.